journal6 ›› 2009, Vol. 30 ›› Issue (1): 9-12.

• Mathematics • Previous Articles     Next Articles

Existence of Almost Periodic Type Solutions for Some Nonlinear Delay Integral Equations


  1. (Department of Mathematics,Harbin University of Science and Technology,Harbin 150080,China)
  • Online:2009-01-25 Published:2012-04-27

Abstract: The author discusses the existence of almost periodic type solutions for some nonlinear delay integral equations by using fixed points theory on Hilbert projective metric.

Key words: almost periodic solution;asymptotically almost periodic solution;delay integral , equation;fixed point theory

WeChat e-book chaoxing Mobile QQ